MathSciNet Relay Station
MathSciNet bibliographic data
MR2642521 91B30 (60K30)
He, Lei; Yang, Xiangqun The compound binomial model with randomly paying dividends to shareholders and policyholders. Insurance Math. Econom. 46 (2010), no. 3, 443–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement